Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (7): 926-932    DOI: 10.1007/s10114-017-6479-6
Articles Current Issue| Next Issue| Archive| Adv Search |
An Extension of Weyl Schouten Theorem for Lipschitz and H2 Manifolds
Xiao Shang JIN1,2
1 Department of Mathematics, Nanjing University, Nanjing 210093, P. R. China;
2 Beijing International Center for Mathematical Research, Peking University, Beijing 100871, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7